Alert archive / California / Flash Flood Warnings in 2014
Flash Flood Warning 1, NWS Los Angeles, CA
NWS Los Angeles, CA issued this flash flood warning at Feb 28, 2014, 9:42 AM PST for Los Angeles County, California. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 28, 2014, 9:42 AM PST (17:42 UTC)
- Expired
- Feb 28, 2014, 12:30 PM PST
- In force
- 3 hr
- Issued by
- NWS Los Angeles, CA
- Area
- Storm-based polygon
- Flood severity
- None
County Los Angeles County, CA
The radar
The Santa Ana Mts radar (KSOX), 55 km from the middle of the area, began a volume at 17:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 5.7 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 708 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 231 m²/s²
- 0-3 km storm-relative helicity
- 400 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
797
WGUS56 KLOX 281742
FFWLOX
CAC037-282030-
/O.NEW.KLOX.FF.W.0001.140228T1742Z-140228T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OXNARD CA
942 AM PST FRI FEB 28 2014
THE NATIONAL WEATHER SERVICE IN OXNARD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL LOS ANGELES COUNTY IN SOUTHWEST CALIFORNIA...
THIS INCLUDES THE SAN GABRIEL MOUNTAINS AND ADJACENT FOOTHILLS
INCLUDING THE COLBY...MADISON...MADRE...AND WILLIAMS BURN AREAS
* UNTIL 1230 PM PST
* AT 930 AM PST...DOPPLER RADAR INDICATED INTENSE RAINFALL RATES IN
EXCESS OF ONE INCH PER HOUR ACROSS THE WARNING AREA...WITH ADDITIONAL
HEAVY RAIN LIKELY THROUGH 1230 PM. FLASH FLOODING AND DEBRIS FLOWS
WILL BE LIKELY.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO THE SAN
GABRIEL MOUNTAINS AND ADJACENT FOOTHILLS...INCLUDING THE
COLBY...MADISON...MADRE...AND WILLIAMS BURN AREAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU LIVE IN A BURN AREA SHELTER IN PLACE AND IF POSSIBLE MOVE TO
A SECOND STORY. IF YOU ARE IN NON-BURN AREAS MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT
TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT
OR BY AUTOMOBILE.
&&
LAT...LON 3408 11770 3412 11805 3429 11834 3449 11828
3446 11765 3428 11764
$$
GOMBERG/KJ2 follow-up statements
745
WGUS76 KLOX 281844
FFSLOX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OXNARD CA
1044 AM PST FRI FEB 28 2014
CAC037-282030-
/O.CON.KLOX.FF.W.0001.000000T0000Z-140228T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOS ANGELES CA-
1044 AM PST FRI FEB 28 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 PM PST FOR
THE SAN GABRIEL MOUNTAINS AND ADJACENT FOOTHILLS IN CENTRAL
LOS ANGELES COUNTY...INCLUDING THE COLBY...MADISON...MADRE...AND
WILLIAMS BURN AREAS
AT 1025 AM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE AREAS OF HEAVY RAINFALL ACROSS THE WARNING AREA. RAINFALL
RATES BETWEEN ONE HALF INCH AND ONE INCH PER HOUR HAVE BEEN COMMON
BETWEEN 930 AM AND 1030 AM. AS THE ATMOSPHERE CONTINUES TO
DESTABILIZE...THERE WILL BE AN INCREASED THREAT OF THUNDERSTORMS
THROUGH THE DAY...CAPABLE OF PRODUCING INTENSE RAINFALL RATES.
AS OF 1030 AM...THERE HAS BEEN A REPORT OF TWO FEET OF MUD ON YUCCA
RIDGE ROAD ALONG WITH OTHER REPORTS OF MUDFLOWS NEAR THE COLBY
BURN AREA. WITH THE POTENTIAL FOR ADDITIONAL HEAVY RAIN AND
THUNDERSTORMS...THERE WILL CONTINUE TO BE A SIGNIFICANT THREAT OF
MUDFLOWS AND DEBRIS FLOWS ACROSS THE BURN AREAS...AS WELL AS
SIGNIFICANT FLOODING OF ROADWAYS AND STREAMS WITH ROCKSLIDES
IN NON-BURN AREAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU LIVE IN A BURN AREA SHELTER IN PLACE AND IF POSSIBLE MOVE TO
A SECOND STORY. IF YOU ARE IN NON-BURN AREAS MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT
TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT
OR BY AUTOMOBILE.
&&
LAT...LON 3408 11770 3412 11805 3429 11834 3449 11828
3446 11765 3428 11764
$$
GOMBERG/BOLDT287
WGUS76 KLOX 282036
FFSLOX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OXNARD CA
1236 PM PST FRI FEB 28 2014
CAC037-282037-
/O.EXP.KLOX.FF.W.0001.000000T0000Z-140228T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOS ANGELES CA-
1236 PM PST FRI FEB 28 2014
...THE FLASH FLOOD WARNING WILL EXPIRE AT 1230 PM PST FOR THE SAN
GABRIEL MOUNTAINS AND ADJACENT FOOTHILLS IN LOS ANGELES COUNTY
INCLUDING THE COLBY...MADISON...MADRE...AND WILLIAMS BURN
AREAS...
RAINFALL COVERAGE AND INTENSITY HAS DECREASED CONSIDERABLY ACROSS THE
WARNING AREA WITHIN THE PAST HOUR...ALLOWING FOR THE EXPIRATION OF THE
FLASH FLOOD WARNING IN LOS ANGELES COUNTY. AT 1230 PM...ANOTHER BAND OF
HEAVY RAIN IS CURRENTLY ACROSS VENTURA AND SANTA BARBARA COUNTIES AND
IS FORECASTED TO MOVE EASTWARD INTO LOS ANGELES COUNTY LATER THIS
AFTERNOON. AS A RESULT...THERE IS STILL THE THREAT OF HEAVY RAINFALL
AND THUNDERSTORMS ACROSS LOS ANGELES COUNTY WHICH MAY RESULT IN
ADDITIONAL FLASH FLOOD WARNINGS BEING ISSUED.
AT 1130 AM...THERE WAS A REPORT OF A MUDFLOW NEAR THE
INTERSECTION OF DONNINGTON AND CALERA AVENUES IN THE COLBY BURN
AREA.
LAT...LON 3408 11770 3412 11805 3429 11834 3449 11828
3446 11765 3428 11764
$$
GOMBERGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this flash flood warning went out at Feb 28, 9:30 AM PST, 12 minutes earlier.
Area forecast discussion, Feb 28, 9:30 AM PST, 12 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 930 AM PST FRI FEB 28 2014 .SYNOPSIS... A VIGOROUS WINTER STORM WILL AFFECT THE ARE THROUGH SATURDAY. EXPECT RAIN...MOUNTAIN SNOW...GUSTY WINDS...POSSIBLE THUNDERSTORMS... WATERSPOUTS...URBAN FLOODING...AND MUD AND DEBRIS FLOWS NEAR RESENT BURN AREAS. RAINFALL WILL BE INTENSE AT TIMES. A CLEARING AND DRYING TREND WILL START SUNDAY AFTERNOON. CLEAR WITH A WARMING TREND FOR EARLY NEXT WEEK. && .SHORT TERM (TODAY-SUN)...OUR LONG AWAITED STORM HAS ARRIVED AND SO FAR HAS PRETTY MUCH HELD UP TO EXPECTATIONS. THE FIRST WAVE OF PRECIP MOVED THROUGH OVERNIGHT (AND CURRENTLY OVER EASTERN LA COUNTY) A LITTLE FASTER THAN EXPECTED BUT AMOUNTS WERE ON TARGET. SNOW LEVELS ABOVE 9000 SO CURRENTLY NOT AN ISSUE. A JET STREAK COMING IN LATER THIS MORNING AND AFTERNOON WILL HELP ENCOURAGE CONVECTIVE DEVELOPMENT, ESPECIALLY OVER THE COASTAL WATERS SOUTH OF PT CONCEPTION AND ADJACENT COASTAL ZONES SO WILL BE MONITORING THAT CLOSELY. MODELS INDICATE LI'S AROUND -4 IN THE SANTA MONICA BAY AROUND 21Z AND CAPE AROUND 900 J/KG SO THE POTENTIAL IS THERE FOR AN ACTIVE CONVECTIVE PATTERN THIS AFTERNOON AND EVENING. THAT FIRST WAVE GENERATED MINIMAL IMPACTS SO FAR BUT CONVECTIVE DEVELOPMENT THIS AFTERNOON WOULD POSE A THREAT FOR WATERSPOUTS, SMALL TORNADOS, AND DEBRIS FLOWS FOR THE BURN AREAS. AS THE UPPER LOW MOVES TOWARDS PT CONCEPTION LATER TODAY SNOW LEVELS WILL SLOWLY FALL, POSSIBLY DROPPING TO AROUND 7000 FT. ***FROM PREVIOUS DISCUSSION*** FROM TONIGHT THROUGH EARLY SATURDAY EVENING THE UPPER LOW WILL MOVE TO POINT CONCEPTION. IT WILL KEEP MOIST FLOW WITH MANY EMBEDDED VORT LOBES MOVING OVER THE AREA AND THERE WILL BE SHOWERS WITH A CHANCE OF TSTMS OVER THE ENTIRE FCST AREA THROUGH SATURDAY EVENING. THERE WILL LIKELY BE A FEW BREAKS IN THE ACTION STARTING TONIGHT AS SOME NVA MOVES IN BEHIND THE PVA. STORM TOTAL RAIN AMOUNTS OF 2-4 INCHES AT LOWER ELEVATIONS...4-7 INCHES IN THE FOOTHILLS...AND 8-10 INCHES IN THE MOUNTAINS ARE EXPECTED TONIGHT THROUGH SATURDAY NIGHT. AS THE JET MOVES OVERHEAD WINDS WILL INCREASE OVER THE MTN AREAS AND MANY OF THE HIGHER PEAKS WILL SEE WIND GUSTS BETWEEN 60 AND 70 MPH. A HIGH WIND WARNING IS IN EFFECT FOR THE MTNS OF SLO AND SBA COUNTY...BUT THE WINDS HAVE BEEN COMBINED INTO THE WINTER STORM WARNING THAT IS IN EFFECT FOR THE MTNS OF LA AND VTA COUNTIES. A TIGHT SFC PRESSURE GRADIENT AROUND THE SFC LOW WILL BRING ADVISORY LEVEL GUSTS TO THE NON MOUNTAINOUS PORTIONS OF SLO AND SBA COUNTIES. THE SANTA CLARITA VLY AND THE ANTELOPE VLY WILL ALSO SEE ADVISORY LEVEL WIND GUSTS BETWEEN 45 AND 55 MPH. HEAVIER SHOWERS AND THUNDERSTORMS WILL BE CAPABLE OF PRODUCING RAINFALL RATE BETWEEN 1 AN 2 INCHES PER HOUR. RAINFALL RATE THIS INTENSE OVER A RECENT BURN AREA WILL PRODUCE A MUD AND DEBRIS FLOW AND A FLASH FLOOD WATCH IS IN EFFECT FOR THESE AREA. IN FACT RAINFALL RATES THAT HIGH MAY WELL CREATE FLASH FLOODS IN ANY AREA WITH CANYONS...SUCH AS THE SANTA MONICA MOUNTAIN AREA. BECAUSE OF THE SOUTHERLY FLOW SNOW LEVELS WILL START OUT ABOVE 8000 FT THIS MORNING...BUT LOWER TO AROUND 5500 FT THIS AFTERNOON IN THE WAKE OF THE COLD FRONT AND REMAIN NEAR THAT LEVEL THROUGH SATURDAY. SNOW ACCUMULATIONS BETWEEN 5500 AND 7000 FEET WILL RANGE FROM 6 TO 12 INCHES WITH LOCAL AMOUNTS UP TO 18 INCHES. ABOVE 7000 FEET...SNOW ACCUMULATIONS WILL RANGE FROM 1 TO 3 FEET. ISOLATED TOTALS UP TO 4 FEET ON THE HIGHER PEAKS. THE LOW WILL OPEN UP AND MOVE OUT SATURDAY NIGHT AND SUNDAY. THE SHOWERS WILL DECREASE AND SKIES WILL SLOWLY CLEAR. .LONG TERM (MON-THU)... RIDGING WILL BUILD IN MONDAY AND PERSIST INTO WEDNESDAY. SKIES WILL BE MOSTLY CLEAR AND MAX TEMPS WILL RISE SOME EACH DAY. BY TUESDAY THE TEMPS WILL BE ABOVE NORMAL. COOLER AND CLOUDIER WEATHER ALONG WITH A SLIGHT CHC OF SHOWERS OVER SLO COUNTY IS ON TAP FOR THURSDAY AS THE TAIL END OF A COLD FRONT MOVES OVER THE CENTRAL COAST. && .AVIATION... 28/1200Z LOW CONFIDENCE IN ALL TAFS AS MAJOR STORM MOVES OVER AREA. EXPECT FREQUENT CHANGES IN CIG HGT..VIS...WX CONDITIONS...AND WINDS. THERE IS A CHANCE OF TSTMS AT ALL LOCATIONS THROUGH 00Z. 60 KT WINDS ARE POSSIBLE AS LOW AS FL030. CONDITIONS WILL BEGIN TO IMPROVE AFTER 04Z. KLAX AND KBUR...LOW CONFIDENCE IN TAF. EXPECT FREQUENT CHANGES IN ALL FCST PARAMETERS THROUGH AT LEAST 00Z. A CHANCE OF A TSTM THRU 00Z. VERY STRONG SOUTHERLY WINDS FL030 AND ABOVE. && .LOX WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING (SEE LAXWSWLOX). HIGH WIND WARNING (SEE LAXNPWLOX). FLASH FLOOD WATCH IN BURN AREAS (SEE LAXFFALOX). FLOOD ADVISORY (SEE LAXFLSLOX). WIND ADVISORY (SEE LAXNPWLOX). GALE WARNING (SEE LAXMWWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). HIGH SURF ADVISORY (SEE LAXCFWLOX). HIGH RIP CURRENT RISK (SEE LAXSRFLOX). MARINE WEATHER STATEMENT (SEE LAXMWSLOX). && PUBLIC...MW/RORKE AVIATION...RORKE SYNOPSIS...BARTLING WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Feb 28, 8:40 AM PST, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 840 AM PST FRI FEB 28 2014 CAZ034>041-044>046-051>054-059-087-088-547-548-011400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 840 AM PST FRI FEB 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. WFO LOX PLANS TO DISCONTINUE THIS PRODUCT IN 2014. PLEASE DIRECT ANY COMMENTS TO ERIC BOLDT AT 805-988-6623. .DAY ONE... TODAY AND TONIGHT A STRONG STORM SYSTEM WILL BRING HEAVY RAIN...HIGH ELEVATION SNOW...ISOLATED THUNDERSTORMS...AND GUSTY WINDS TO THE AREA THROUGH SATURDAY. HIGH SURF WILL DEVELOP TODAY ACROSS WEST FACING BEACHES. HIGHEST SURF WILL BE ACROSS THE CENTRAL COAST WITH HIGHEST SETS TO 13 FT...WHILE LOS ANGELES AND VENTURA COUNTY BEACHES EXPERIENCE SETS TO 8 FEET. EXPECT A HIGH RIP CURRENT RISK TO ACCOMPANY THE HIGH SURF. * WINTER STORM WARNING.......SEE WWUS46 KLOX - WSWLOX FOR DETAILS * * HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * FLOOD WATCH................SEE WGUS66 KLOX - FFALOX FOR DETAILS * * FLOOD ADVISORY.............SEE WGUS86 KLOX - FLSLOX FOR DETAILS * * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS * * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * * MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... SATURDAY THROUGH THURSDAY A STRONG STORM SYSTEM WILL BRING HEAVY RAIN...HIGH ELEVATION SNOW...ISOLATED THUNDERSTORMS...AND GUSTY WINDS TO THE AREA THROUGH SATURDAY. HIGH SURF WILL CONTINUE TO BUILD AND PEAK ON SATURDAY WITH THE CENTRAL COAST EXPECTED TO SEE 10 TO 15 FT SURF WITH LOCAL SETS TO 18 FT. HIGH SURF WILL CONTINUE THROUGH SUNDAY AFTERNOON. EXPECT SURF 6 TO 10 FEET WITH LOCAL SETS TO 12 FEET FOR VENTURA AND LOS ANGELES COUNTY WEST FACING BEACHES. A HIGH RIP CURRENT RISK WILL CONTINUE WITH THE HIGH SURF. THE THREAT OF WATERSPOUTS AND THUNDERSTORMS WILL ALSO CONTINUE THROUGH SATURDAY EVENING. * WINTER STORM WARNING.......SEE WWUS46 KLOX - WSWLOX FOR DETAILS * * HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * FLOOD WATCH................SEE WGUS66 KLOX - FFALOX FOR DETAILS * * HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS * * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * * MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MW
In the hours before
Special weather statement, Feb 28, 3:59 AM PST, 5 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OXNARD CA
359 AM PST FRI FEB 28 2014
CAZ034>039-051-052-281300-
CUYAMA VALLEY CA-SAN LUIS OBISPO COUNTY CENTRAL COAST CA-SAN LUIS
OBISPO COUNTY INTERIOR VALLEYS CA-SAN LUIS OBISPO COUNTY MOUNTAINS
CA-SANTA BARBARA COUNTY CENTRAL COAST CA-SANTA BARBARA COUNTY
MOUNTAINS CA-SANTA BARBARA COUNTY SOUTH COAST CA-SANTA YNEZ VALLEY
CA-
359 AM PST FRI FEB 28 2014
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SAN LUIS OBISPO AND
SANTA BARBARA COUNTIES UNTIL 500 AM PST...
AT 350 AM PST...DOPPLER RADAR WAS TRACKING A LINE OF VERY HEAVY
SHOWERS APPROACHING WESTERN SANTA BARBARA AND SAN LUIS OBISPO
COUNTIES. RADAR INDICATED STRONG WINDS IN THE VICINITY OF THIS
LINE OF HEAVY SHOWERS.
WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS LINE OF SHOWERS AS IT
MOVES INTO THE COAST BETWEEN 4 AM AND 5 AM PST. LOCATIONS THAT WILL
BE AFFECTED BY THIS LINE OF SHOWERS INCLUDE VANDENBERG
AFB...LOMPOC...SANTA MARIA AND SAN LUIS OBISPO.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
LAT...LON 3537 12086 3535 12011 3446 12005 3446 12031
3444 12046 3453 12053 3454 12063 3457 12066
3469 12061 3475 12065 3486 12062 3490 12068
3500 12064 3512 12064 3517 12071 3515 12077
3522 12088 3526 12091
TIME...MOT...LOC 1155Z 194DEG 96KT 3520 12047
DB/CAKThe office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 12:02 AM PST | Areal Flood Advisory | LOX | Santa Barbara | 7 hr |
| Feb 28, 2:10 AM PST | Areal Flood Advisory | LOX | 9 hr | |
| Feb 28, 3:10 AM PST | Areal Flood Advisory | LOX | Los Angeles | 8 hr |
| Feb 28, 3:59 AM PST | Special Weather Statement | LOX | San Luis Obispo | 61 min |
| Feb 28, 6:42 AM PST | Areal Flood Advisory | LOX | Santa Barbara | 5 hr |
| Feb 28, 9:09 AM PST | Special Marine Warning | LOX | 66 min | |
| Feb 28, 11:49 AM PST | Areal Flood Advisory | LOX | Santa Barbara | 116 min |
| Feb 28, 12:14 PM PST | Areal Flood Advisory | LOX | 3 hr | |
| Feb 28, 1:40 PM PST | Areal Flood Advisory | LOX | Los Angeles | 3 hr |
| Feb 28, 2:15 PM PST | Special Marine Warning | LOX | 60 min | |
| Feb 28, 2:16 PM PST | Areal Flood Advisory | LOX | Los Angeles | 9 hr |
| Feb 28, 2:23 PM PST | Special Weather Statement | LOX | Los Angeles | 52 min |
| Feb 28, 2:29 PM PST | Gale Warning | LOX | 18 hr | |
| Feb 28, 2:35 PM PST | Flash Flood Warning | LOX | Los Angeles | 3 hr |
| Feb 28, 3:03 PM PST | Special Weather Statement | LOX | Los Angeles | 57 min |
Nearby
Flash Flood Warnings in California, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.